# SDR GTIA2020113035478

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 25,067 hours, 9,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGA PHONE INOPERABLE.  R & R AFT MEGA PHONE, IAW AMM 25-65-51.  OPERATIONS CHECK GOOD.
